# SDR DL72L953314

- Difficulty date: August 7, 1995
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N507DA
- Make and model: Boeing 727232
- Aircraft serial: 21309
- System (JASC): 2130 · Cabin Pressure Control System
- Part: Press Sw
- Condition: Malfunctioned
- Location: Cabin
- Stage of operation: CL
- Nature of condition: N
- Precautionary procedure: A

## Discrepancy

CABIN ALT WARNING HORN WOULD NOT RESET WITH BUTTON.  AUTO AND STBY PRESSURIZATION INOP.  FWD CABIN ALT WARNING SYS TO MCO 21-00-14.
